# SDR IPXA2022030279655

- Difficulty date: February 15, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 32,119 hours, 19,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Part serial: NA
- Condition: Damaged
- Location: Sta 1860 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300AT APPROX STA 1860 LOWER SKIN BETWEEN STR 25L-25R HAS SEVEREDAMAGE THROUGH SKINREPAIRED PER EA 757-5381-27-A2839 AND UPS EO B757-5310-82987-A
